# SDR ASAA0110210

- Difficulty date: April 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE ON SEAT PALLETS 10-11 AND 7-9.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES, THEN LIGHTS TESTED NORMAL.  (M)
